MathSciNet Relay Station
MathSciNet bibliographic data
MR1265871 (94m:76113) 76Q05 (35J05)
Evans, D. V.; Levitin, M.; Vassiliev, D. Existence theorems for trapped modes. J. Fluid Mech. 261 (1994), 21–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement